# SDR SWAA2025092304699

- Difficulty date: August 15, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 652037
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK INOPERATIVE FOR EMERGENCY LIGHT BTW BS 597 - 616, LT PASSENGER CABIN.    REPLACED POWER SUPPLY BATTERY PACK IAW AMM 33-51-06-960-805 AND OPS TESTED OK.
